# SDR 98ZZZX127

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721FF
- Make and model: Gulstm G1159A
- Aircraft serial: 421
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Unit
- Part number: 8336102
- Condition: Failed
- Location: Cabin
- Part time: 948 hours
- Component: Scott
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CABIN OXYGEN SYSTEM TEST, FOUND TEN MASKS IN SIX  PRESENTATION UNITS WITH NO OXYGEN FLOW AFTER PULLING LANYARD. UNITS ARE MANUFACUTRED BY SCOTT AVIATION.
